Side effects after COVID-19 vaccination - normal phenomenon, says Azerbaijani doctor
BAKU, Azerbaijan, Aug.16
By Chingiz Safarli - Trend:
Side effects after vaccination against coronavirus infection are normal, pediatric infectious disease specialist Aytan Ziyadova told Trend on Aug.16.
"After the vaccination, there may be a slight sore throat, fever for several days. Side effects after the vaccination are normal phenomena. Some citizens after receiving the second dose of the vaccine may feel muscle pain and swelling on the arm,” Ziyadova said.
“This isn’t fearful at all, it's a temporary phenomenon. We shouldn't forget that there have always been infectious diseases, and vaccination is the only way to fight them," she added.
The first COVID-19 case in Azerbaijan was reported on Feb. 28, 2020. The coronavirus outbreak reportedly started in the Chinese city of Wuhan - which is an international transport hub - at a fish market in late December 2019. The World Health Organization (WHO) on March 11 declared COVID-19 a pandemic. Some sources claim the coronavirus outbreak started as early as November 2019.